I take levothyroxine for hypothyroid. I'm also taking estrogen and progesterone for symptoms of menopause. I have been experiencing fairly severe and unexplained hives for approx. 4 mos. Could this combo of medications be why?
I take Nature throid and have pcos. I also have experienced hives, usually during ovulation and they stay from 3-8 weeks, then disappear. Adrenal stress is the diagnosis I received. BTW, pharmacists are great for answering questions about hives and interactions, here in America. My pharmacist helped me when my MD was prescribing medicine I was having an allergic reaction to but swore it would " just need time".
Hello everyone! I am not trying to contradict anyone, but I just read yesterday on about.com that in some case of Urticaria (large hives) that didn't respond to antihistamines were treated with thyroid meds and were cured (never re-occurred). Look it up yourselves through a Thyroid disease blog by Mary Shomon. The doctor was a research doctor until he went into private practice in British Columbia. He still answers questions and his name is Dr. David Derry. He claimed that he had only seen 2 cases in his 40+ years, but the conventional treatments were not working and low doses of levothyroxine cleared up the "hives" and they did not return. I think I have it bookmarked but I am too tired to try and find it. Let me know because this Dr. Derry answered a great many VERY unusual questions. Good Luck! Sweetpea
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jul 2012 • 1 answer
Posted 11 Aug 2012 • 2 answers
Posted 4 May 2013 • 2 answers
Posted 19 Jul 2016 • 0 answers
Posted 21 Sep 2016 • 0 answers